Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 9, NWS Green Bay, WI

January 25, 2018

NWS Green Bay, WI issued this small craft advisory at Jan 25, 2018, 3:45 AM CST. It took effect at Jan 25, 2018, 6:00 PM CST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2018, 3:45 AM CST (09:45 UTC)
In effect from
Jan 25, 2018, 6:00 PM CST
Expired
Jan 27, 2018, 6:00 PM CST
In force
48 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

125 
WHUS73 KGRB 250945
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
345 AM CST Thu Jan 25 2018

LMZ541-251745-
/O.NEW.KGRB.SC.Y.0009.180126T0000Z-180126T1800Z/
/O.NEW.KGRB.GL.A.0002.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
345 AM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 6 PM this evening to noon
CST Friday. A Gale Watch has also been issued. This Gale Watch is
in effect from Friday afternoon through Friday evening. 

* WINDS...Southeast 10 to 15 knots tonight, becoming south to 30
  knots with gale force gusts to 35 knots Friday.

* WAVES...3 to 5 feet tonight, building to 8 to 12 feet Friday
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

A Gale Watch is issued when the risk of gale force winds has
significantly increased, but the specific timing and location is
still uncertain.  It is intended to provide additional lead time
for mariners who may wish to consider altering their plans.

&&

$$

LMZ542-543-251745-
/O.NEW.KGRB.SC.Y.0009.180126T0000Z-180127T1200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
345 AM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SATURDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 6 PM this evening to 6 AM
CST Saturday. 

* WINDS...South 10 to 20 knots tonight, increasing to 30 knots Friday.

* WAVES...3 to 5 feet tonight, building to 6 to 10 feet Friday 
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
10 follow-up statements
601 
WHUS73 KGRB 251636
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1036 AM CST Thu Jan 25 2018

LMZ541-260045-
/O.CON.KGRB.SC.Y.0009.180126T0000Z-180126T1800Z/
/O.CON.KGRB.GL.A.0002.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
1036 AM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

* WINDS...Southeast 10 to 20 knots tonight, becoming south to 30
  knots with gale force gusts to 35 knots Friday then veering
  southwest Friday night. 

* WAVES...building to 3 to 5 feet tonight, then building to 7 to 
  11 feet Friday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

A Gale Watch is issued when the risk of gale force winds has
significantly increased, but the specific timing and location is
still uncertain.  It is intended to provide additional lead time
for mariners who may wish to consider altering their plans.

&&

$$

LMZ542-543-260045-
/O.CON.KGRB.SC.Y.0009.180126T0000Z-180127T1200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1036 AM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST SATURDAY...

* WINDS...South 10 to 20 knots tonight, increasing to 30 knots
  Friday, then veering southwest Friday night. A few gusts to 35 
  knots possible Friday afternoon and evening.

* WAVES...3 to 5 feet tonight, building to 6 to 9 feet Friday
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

BERSCH
839 
WHUS73 KGRB 252140
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
340 PM CST Thu Jan 25 2018

LMZ541-260545-
/O.CON.KGRB.SC.Y.0009.180126T0000Z-180126T1800Z/
/O.UPG.KGRB.GL.A.0002.180126T1800Z-180127T0600Z/
/O.NEW.KGRB.GL.W.0003.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
340 PM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST FRIDAY
NIGHT...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from noon Friday to midnight CST
Friday night. The Gale Watch is no longer in effect. 

* WINDS...Southeast 10 to 20 knots tonight, becoming south to 30
  knots with gale force gusts up to 35 to 40 knots knots Friday 
  then veering southwest Friday night. 

* WAVES...building to 3 to 5 feet tonight, then building to 7 to
  11 feet Friday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-260545-
/O.EXT.KGRB.SC.Y.0009.180126T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
340 PM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY...

* WINDS...South 10 to 20 knots tonight, increasing to 30 knots 
  Friday, then veering southwest Friday night. A few gusts to 35 
  knots possible Friday afternoon and evening. 

* WAVES...3 to 5 feet tonight, building to 6 to 9 feet Friday 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
906 
WHUS73 KGRB 260334
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
934 PM CST Thu Jan 25 2018

LMZ541-261145-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180126T1800Z/
/O.CON.KGRB.GL.W.0003.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
934 PM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...

* WINDS...Southeast 10 to 20 knots tonight, becoming south to 30 
  knots with gale force gusts up to 35 to 40 knots knots Friday 
  then veering southwest Friday night. 

* WAVES...building to 3 to 5 feet tonight, then building to 7 to 
  11 feet Friday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-261145-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
934 PM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...South 10 to 20 knots tonight, increasing to 30 knots 
  Friday, then veering southwest Friday night. A few gusts to 35 
  knots possible Friday afternoon and evening. 

* WAVES...3 to 5 feet tonight, building to 6 to 9 feet Friday 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
775 
WHUS73 KGRB 261029
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
429 AM CST Fri Jan 26 2018

LMZ541-261830-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180126T1800Z/
/O.CON.KGRB.GL.W.0003.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
429 AM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

* WINDS...Southeast 10 to 20 knots early this morning, becoming
  south to 30 knots with gale force gusts up to 35 to 40 knots
  knots today then veering southwest tonight. 

* WAVES...building to 3 to 5 feet early this morning, building to
  6 to 10 feet today and tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-261830-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
429 AM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...South increasing to 30 knots today, then veering
  southwest tonight. A few gusts to 35 knots possible this 
  afternoon and evening. 

* WAVES...3 to 5 feet early this morning, building to 6 to 10 
  feet this afternoon and tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
535 
WHUS73 KGRB 261621
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1021 AM CST Fri Jan 26 2018

LMZ541-270030-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180126T1800Z/
/O.CON.KGRB.GL.W.0003.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
1021 AM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...South increasing to 30 knots this morning, then
  continuing into tonight. Gale force gusts to around 35 knots
  this afternoon and evening. Winds will veer southwest tonight.
 
* WAVES...Building to 6 to 9 feet this afternoon, then subsiding
  to 4 to 7 feet overnight and to 2 to 4 feet Saturday afternoon. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-270030-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1021 AM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...South increasing to 30 knots this morning, then
  continuing into tonight. A few gale force gusts to 35 knots
  possible this afternoon and evening. Winds will veer southwest 
  tonight.
 
* WAVES...Building to 6 to 9 feet this afternoon, then subsiding
  to 3 to 6 feet overnight and to 1 to 3 feet Saturday afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

BERSCH
671 
WHUS73 KGRB 262105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
305 PM CST Fri Jan 26 2018

LMZ541-270515-
/O.CON.KGRB.GL.W.0003.000000T0000Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
305 PM CST Fri Jan 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...South increasing to 30 knots. Gale force gusts to around
  35 knots are possible through tonight. Winds will veer southwest
  overnight and slowly subside.

* WAVES...Building to 6 to 9 feet tonight, then subsiding to 4 to
  7 feet overnight and to 2 to 4 feet Saturday afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-270515-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
305 PM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...South 15 to 25 kts. Gusts to 30 kts possible this
  evening. Winds will veer southwest overnight. 

* WAVES...Building to 5 to 8 for tonight, then subsiding to 3 to 5
  feet overnight and to 2 to 4 feet Saturday afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
063 
WHUS73 KGRB 270251
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
851 PM CST Fri Jan 26 2018

LMZ541-271100-
/O.CAN.KGRB.GL.W.0003.000000T0000Z-180127T0600Z/
/O.NEW.KGRB.SC.Y.0010.180127T0251Z-180128T0000Z/
Rock Island Passage to Sturgeon Bay WI-
851 PM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until 6 PM CST Saturday. The
Gale Warning has been cancelled. 

* WINDS...Southwest wind 15 to 25 kts. Gusts to 30 kts early this
  evening.

* WAVES...6 to 9 feet early, then subsiding to 4 to 7 feet 
  overnight and to 2 to 4 feet Saturday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-271100-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
851 PM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...Southwest 15 to 25 kts. Gusts to 30 kts possible this
  evening.  

* WAVES...5 to 8 feet early, then subsiding to 3 to 5 feet 
  overnight and to 2 to 4 feet Saturday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
003 
WHUS73 KGRB 270952
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
352 AM CST Sat Jan 27 2018

LMZ541-271800-
/O.CON.KGRB.SC.Y.0010.000000T0000Z-180128T0000Z/
Rock Island Passage to Sturgeon Bay WI-
352 AM CST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...West wind 15 to 25 kts. 

* WAVES...5 to 8 feet early, subsiding to 4 to 7 feet this morning
  and to 2 to 4 feet this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-271800-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
352 AM CST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...West wind 15 to 25 kts. 

* WAVES...5 to 8 feet early, subsiding to 4 to 7 feet this morning
  and to 2 to 4 feet this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
061 
WHUS73 KGRB 271612
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1012 AM CST Sat Jan 27 2018

LMZ541-280000-
/O.CON.KGRB.SC.Y.0010.000000T0000Z-180128T0000Z/
Rock Island Passage to Sturgeon Bay WI-
1012 AM CST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...West wind 15 to 25 kts.

* WAVES...4 to 6 feet subsiding to 2 to 4 feet late this 
  afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-280000-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1012 AM CST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...West wind 15 to 25 kts.

* WAVES...4 to 6 feet subsiding to 2 to 4 feet late this
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
409 
WHUS73 KGRB 272107
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
307 PM CST Sat Jan 27 2018

LMZ541-280000-
/O.CON.KGRB.SC.Y.0010.000000T0000Z-180128T0000Z/
Rock Island Passage to Sturgeon Bay WI-
307 PM CST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...West wind 15 to 25 kts becoming northwest 10 to 20 knots
  this evening.

* WAVES...2 to 4 feet subsiding to 1 to 3 feet this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-280000-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
307 PM CST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...West wind 15 to 25 kts becoming northwest 10 to 20 knots
  this evening.

* WAVES...2 to 4 feet subsiding to 1 to 3 feet this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 3:05 AM CST, 40 minutes earlier.

Area forecast discussion, Jan 25, 3:05 AM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
305 AM CST Thu Jan 25 2018

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 305 AM CST Thu Jan 25 2018

Despite no precipitation in the short term part of the forecast,
there are still plenty of challenges to contend with through
Friday. The first issue is the large sucker hold noted on IR
satellite imagery over east-central Wisconsin. This hole in the
clouds is slowly but surely moving northeast through the region
early this morning. As this feature exits the area low clouds and
some patchy fog will fill in behind early this morning. Daybreak
should help mitigate the fog potential, with the focus on if the
clouds will break up later today as some models would suggest.
Upstream satellite observations and model soundings do not lend
much hope for these low clouds to dissipate during the day today
with abundant low level moisture to be had underneath a fairly
strong inversion noted around 925 mb. Southeasterly winds and
modest warm air advection will allow daytime highs to climb into
the lower to middle 30s.

Later tonight there is some drying in the mid and low levels as
the depth of the very low level moisture shrinks, making the
possibility for some breaks in the clouds possible. Even with
breaks winds will turn southerly as a surface warm front lifts
north keeping lows tonight relatively warm in the 20s.

By Friday the warm front lifts north with relatively strong
southerly winds and warm air advection. Highs Friday are expected
to soar into the 40s across the entire area as a low pressure
system moves through southern Canada.

.LONG TERM...Friday Night Through Wednesday
Issued at 305 AM CST Thu Jan 25 2018

Low amplitude flow is forecast to persist across the northern
CONUS through the middle of next week.

A couple of cold fronts and mid level short waves will bring
snow chances, mainly to northern Wisconsin, Saturday afternoon
into Monday. A surface ridge and approaching mid level ridge
should keep the area mainly dry Monday night. Warm advection on
the west side of the departing surface ridge followed by a cold
front, along with an approaching mid level short wave, will bring
precipitation chances to much of the area Tuesday into Wednesday.

Highs on Saturday should be mostly in the 30s before colder air
arrives in the wake of the cold fronts. By Monday highs are only
expected to be in the teens to lower 20s. Warm advection ahead of
the next system will bring above normal temperatures back to the
area for Tuesday and Wednesday. Expect highs in the 20s on Tuesday
and mainly in the 30s on Wednesday. The warmer temperatures on
Wednesday may lead to a mix or change to all rain at some
locations during the day.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 951 PM CST Wed Jan 24 2018

Most areas can expect MVFR cigs overnight with some locations
lowering to IFR over central and north central Wisconsin.
Some fog may develop overnight, especially over areas under clear
skies late this evening. Even areas under cloudy skies may see
more MVFR and IFR fog under the lowering cigs as warming air aloft
increases a boundary layer inversion. Forecast soundings suggests
these clouds may linger well into Thursday.
&&

.MARINE...
Issued at 305 AM CST Thu Jan 25 2018

Persistent southerly winds will cause waves to build up along the
Lake Michigan shoreline today and tonight, with waves rising above
Small Craft Advisory criteria by the evening hours. By Friday
winds and waves will increase further with Gale Force wind gusts
possibly by the afternoon and evening hours, especially east of
Door County as a low pressure system tracks through the western
Great Lakes region. Therefore will issue a Small Craft Advisory
for the Lake Michigan nearshore waters tonight and Friday with a
Gale Watch for the Lake Michigan nearshore waters north of
Sturgeon Bay Friday afternoon and evening. Winds and waves are
expected to slowly dissipate during the weekend as the low pushes
off to the east.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MG
AVIATION.......TDH
MARINE.........Kurimski
Hazardous weather outlook, Jan 24, 2:17 PM CST, 13 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
217 PM CST Wed Jan 24 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
217 PM CST Wed Jan 24 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-252030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
217 PM CST Wed Jan 24 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The probability for widespread hazardous weather is low.

KLB/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 3:45 AM CSTGale WatchGRB12 hr
Jan 25, 3:40 PM CSTGale WarningGRB29 hr

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.